Generalized Log-Majorization and Multivariate Trace Inequalities

Publication Type:
Journal Article
Citation:
Annales Henri Poincare, 2017, 18 (7), pp. 2499 - 2521
Issue Date:
2017-07-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
1609.01999v2.pdfAccepted Manuscript Version288.35 kB
Adobe PDF
© 2017, Springer International Publishing. We show that recent multivariate generalizations of the Araki–Lieb–Thirring inequality and the Golden–Thompson inequality (Sutter et al. in Commun Math Phys, 2016. doi:10.1007/s00220-016-2778-5) for Schatten norms hold more generally for all unitarily invariant norms and certain variations thereof. The main technical contribution is a generalization of the concept of log-majorization which allows us to treat majorization with regard to logarithmic integral averages of vectors of singular values.
Please use this identifier to cite or link to this item: